# SDR CA130920008

- Difficulty date: September 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,043 hours, 4,173 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Part number: 85217053103
- Condition: Fractured
- Location: Airstair
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CLOSING THE FORWARD PASSENGER DOOR,  THE AIRSTAIR FORWARD UPPER RAIL STRUT ASSY TUBE, IPC 52-11-21-01-507, FRACTURED NEAR ITS UPPER ATTACHMENT POINT.  THE FLIGHT WAS CANCELLED AND THE ACFT FERRIED TO A MAINTENANCE BASE.  BOTH FORWARD AND AFT TUBES WERE REPLACED AND THE ACFT RELEASED FOR SERVICE.
